# SDR UIEA2020011500077

- Difficulty date: January 14, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 86,699 hours, 17,699 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT EQUIPMENT EXHAUST FAN 2 STATUS MESSAGE. T/S PER FIM 21-26 FT 808. MESSAGE ERASED. NO FURTHER FAULTS AT THIS TIME.
